voice search
Paracetamol 650 Mg Tablet - White Tablet, Mild Analgesic For Fever Relief And Pain Management In Adults, Effective For Muscle, Arthritis, Dental And Menstrual Pain
Share

Paracetamol 650 Mg Tablet - White Tablet, Mild Analgesic For Fever Relief And Pain Management In Adults, Effective For Muscle, Arthritis, Dental And Menstrual Pain

Price: 170 INR / Pack

Get Latest Price

Minimum Order Quantity :

40 Pack

In Stock

In Stock

Product Specifications

PrecautionsYou are allergic to Paracetamol or any of the other ingredients of this medication. You have liver disease or regularly drink large quantities of alcohol. You have kidney disease.
AppearanceRelieves symptoms of muscle pain, arthritis pain, dysmenorrhea (painful periods or menstrual cramps), dental pain and reduces fever.
ColorWHITE
FeatureParacetamol has analgesic and antipyretic actions similar to those of aspirin and hence is a suitable alternative for patients sensitive to aspirin.
CompositionIbuprofen (400 mg) and Paracetamol (325 mg)
Lead TimeThe time to peak plasma concentration of paracetamol is 0.5 to 2 hours
Product TypeOther , MEDICINE
IngredientsSolution Compound
Physical FormTablets
Treatments & FunctionsOther Functions
Recommended ForOther
Age GroupInfants, Adult
Dosage GuidelinesWith Warm Water
Storage InstructionsDry and Cool Place
Payment TermsCash on Delivery (COD), Telegraphic Transfer (T/T)
Supply Ability60 Per Day
Delivery Time2 Days
Packaging DetailsAVAILABLE IN PACKS
Main Export Market(s)Asia
Main Domestic MarketUttar Pradesh

Product Overview

Key Features

Paracetamol 650 MG Tablet, classified as a mild analgesic, is used to treat fever and is the most commonly used pain reliever. It is used to relieve pain in case of a backache, a headache, arthritis and a toothache. This medication reduces pain in the body caused due to fever. The active ingredient falls under the class of analgesics, belonging to the category of NSAID. This medication also reduces pain in the body caused due to fever. It is often given to patients who suffer from cancer or have undergone surgery, to help them cope up with the pain. You should not take tablet if a You are allergic to this medication.. You are suffering from a serious liver disorder. You normally consume more than 3 alcohol beverages per day or have a history of alcoholism. There are several drugs that may interact with this tablet. Inform your doctor about all the other medications that you take including vitamins, minerals, prescribed drugs, over the counter drugs, and herbal products. For adults, the general dose for fever and pain is 325-650 mg tablets once every 4 to 6 hours or 1000mg tablets once every 6 to 8 hours

Company Details

Srivastab Medical Store, Established in 2018 at Basti in Uttar Pradesh, is a leading Supplier,Trading Company of Pain Relief Drugs & Medicines in India. Srivastab Medical Store is one of Trade India's verified and trusted sellers of listed products. With extensive experience in supplying and trading Petmol 650 Paracetamol Tablet IP 10x10 Tablet, Srivastab Medical Store has made a reputed name for itself in the market with high-quality Mob-AP Aceclofenac And Paracetamol Tablets, Parvis 650 Paracetamol Tablets IP 5x2x10 Tablet, Petmol 650 Paracetamol Tablet IP 10x10 Tablet, etc.
Focusing on a customer-centric approach, Srivastab Medical Store has a pan-India presence and caters to a huge consumer base throughout the country. Buy Pain Relief Drugs & Medicines in bulk from Srivastab Medical Store at Trade India quality-assured products.

Business Type

Supplier, Trading Company

Establishment

2018

Related Products

Explore Related Categories

Seller Details

Basti, Uttar Pradesh

Proprietor

Mr. Pramod Kumar

Address

Village-Karother Kathothiya, Near Khan Chowara, Basti, Uttar Pradesh, 272193, India

paracetamol tablets in Basti

Report incorrect details

More Product From This seller

Compare With Similar Products

Price Or Price Range

170 INR

450 INR

200 INR

Minimum Order Quantity

40 Pack/Packs

50 Box/Boxes

500 Box/Boxes

Storage Instructions

Dry and Cool Place

Store below 30i? C

Dry Place

Feature

Paracetamol has analgesic and antipyretic actions similar to those of aspirin and hence is a suitable alternative for patients sensitive to aspirin.

relieve pain and fever

Help Treat Pain And Reduce A High Temperature (Fever)

Recommended For

Product Type

Color

WHITE

white

White

Composition

Ibuprofen (400 mg) and Paracetamol (325 mg)

Paracetamol (650mg)

Age Group

Precautions

You are allergic to Paracetamol or any of the other ingredients of this medication. You have liver disease or regularly drink large quantities of alcohol. You have kidney disease.

keep away from childerns

Should Not Be Given To Children Under 10 Years Of Age

Ingredients

Physical Form

Treatments & Functions

Dosage Guidelines

Packaging Details

AVAILABLE IN PACKS

pack in box

Packed In Carton Box

Payment Terms

Telegraphic Transfer (T/T)

Cash in Advance (CID)

Others

Main Domestic Market

Uttar Pradesh

Uttar Pradesh

Uttarakhand

Delivery Time

2 Days

4-5 Days

5 Days

Supply Ability

60 Per Day

100 Per Day

1000 Per Week

Sample Policy

Contact us for information regarding our sample policy

Contact us for information regarding our sample policy